MathSciNet Relay Station
MathSciNet bibliographic data
MR1746973 34M35 (34M45 34M50)
Gladyshev, A. I. On the Riemann-Hilbert problem in dimension 4. J. Dynam. Control Systems 6 (2000), no. 2, 219–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement